# SDR SWAA2022081239814

- Difficulty date: August 8, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 44,026 hours, 26,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. AFT CORNER SCUFF PLATE WITH EVIDENCE OF CRACK AT FWD END. / [01] PERFORMED HFEC INSP ON AFT CARGO SCUFF PLATE; IAW B 737 NDT PART 6 51-00-00 PROCE 23. TOOL NORTEC 600. BC 166316. CALIB DUE 10-8-22. CRACK INDICATION ON FWD END.;[02] ACCOMPLISHED WELDING REPAIR BY OUTSIDE VENDOR WITH P.O NO.413588 AT AFT CARGO COMP. AFT CORNER SCUFF PLATE FWD END PER B737-700 SRM 53-60-15-2R-1 STEP B (4) PAGE. #2;[03] VERIFIED STEP #2 CERTIFICATION; OK.;[04] FWD CARGO COMP. SCUFF PLATES WAS REMOVED AND WILL BE INSTALL ON FWD CARGO MOC #TTG8Q004BG3S STEP 5 AND 55;[05] VERIFIED STEP #4 TTG8Q004BG3S
